# SDR AC2A119527

- Difficulty date: April 15, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 3,639 hours
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW207D
- Part serial: BF0100
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAKING METAL, (2) CHIP LIGHTS IN 80 HOURS.
